# SDR ASAA2018061725069

- Difficulty date: June 17, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 29,286 hours, 8,533 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1087710
- Condition: Faulty
- Location: Ac Bay
- Part time: 12,370 hours, 4,525 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON MASTER CAUTION RECALL RT PACK LIGHT ILLUMINATED LIGHT EXTINGUISHES WHEN MASTER CAUTION IS RESET. GROUNDED - YES. REMOVED AND REPLACED RT RAM AIR ACTUATOR REF B737-800 AMM 21-51-21. TEST GOOD, NO FAULTS REPORTED. RT PACK LIGHT DID NOT RETURN.
